# SDR HNAA0300081

- Difficulty date: December 10, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- Aircraft time: 11,725 hours, 12,804 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Condition: Contaminated
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ELEVATOR TRIM WOULD NOT GO NOSE DOWN. INSPECTED ELEVATOR CONTROL CABLES AND LINKAGE UNDER FLIGHT DECK FLOOR AND APU BAY, NO DEFECTS NOTED.  INSPECTED ELEVATOR TRIM ACTUATOR JACKSCREWS AND CHAIN FOUND CONTAMINATED WITH WATER, CLEANED, LUBED.  OPS CHECKED GOOD.
